# SDR AUS20011279

- Difficulty date: October 23, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C93
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 610400106
- Condition: Reads High
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) AIRSPEED INDICATOR FAULTY.  INDICATOR WAS READING 180 KNOTS WHEN THE AIRCRAFT WAS STATIONARY.  PITOT AND STATIC LINES CHECKED WITH NO FAULTS.  ARTIFICIAL HORIZON ALSO TOPPLING IN FLIGHT.
